# SDR VNAA2019080541101

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 10,697 hours, 9,735 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT RETURNED TO THE GATE FOR A RARV FAULT STATUS MESSAGE. SMOKE STARTED FILLING THE CABIN DURING THE RESET ATTEMPT. THE CREW RAN THE QRH   PERFORMED OPS CHECK IAW AMM 21-52-04-710-801. OPS CHECKED GOOD.1-3 C"
